Regularly spaced subsums of integer partitions

Volume 115 / 2004

E. Rodney Canfield, Carla D. Savage, Herbert S. Wilf Acta Arithmetica 115 (2004), 205-216 MSC: Primary 05A17; Secondary 05A16. DOI: 10.4064/aa115-3-1


  • E. Rodney CanfieldDepartment of Computer Science
    University of Georgia
    Athens, GA 30602, U.S.A.
  • Carla D. SavageDepartment of Computer Science
    North Carolina State University
    Raleigh, NC 27695-8206, U.S.A.
  • Herbert S. WilfDepartment of Mathematics
    University of Pennsylvania
    Philadelphia, PA 19104-6395, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image